# SDR DALA1145583115

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT -Y1732 AT FR20 CORRODED.  REMOVED CORROSION IAW A319 SRM 51-74-00.  DIMENSIONS:L=2.5 W=1.5 D=0.050.  FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-11-14 FIG 105.  REMOVED FWD CABIN FLOOR SUPPORT -Y1732 IAW A319 SRM 51-42-11.  RECEIVED NEW FLOOR SUPPORT P/N D5311278520301, BATCH 0001926948 P.O. NO. MST 0093248.  INSTALLED NEW FLOOR SUPPORT -Y1732 IAW A319 SRM 51-42-11.
